Table of Contents Author Guidelines Submit a Manuscript
Journal of Diabetes Research
Volume 2013, Article ID 401723, 8 pages
http://dx.doi.org/10.1155/2013/401723
Review Article

Spontaneous Type 2 Diabetic Rodent Models

Department of Nephrology, Second Hospital of Jilin University, Changchun 130041, China

Received 22 November 2012; Revised 8 January 2013; Accepted 22 January 2013

Academic Editor: Tomohiko Sasase

Copyright © 2013 Yang-wei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang-wei Wang, Guang-dong Sun, Jing Sun, et al., “Spontaneous Type 2 Diabetic Rodent Models,” Journal of Diabetes Research, vol. 2013, Article ID 401723, 8 pages, 2013. https://doi.org/10.1155/2013/401723.